# SDR AALA201910039002

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 16,091 hours, 6,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: "CHECK DOOR PRESSURE" MESSAGE ON FLIGHT ATTENDANT'S CIDS PANEL DISPLAYED ON DOOR 1L. MAINTENANCE SERVICED DOOR CYLINDER TO PROPER PRESSURE PER 52-10-00.
